# SDR IPXA2024080169998

- Difficulty date: July 18, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT INSTERCOSTAL AT STA 1602 RBL 10" ~ 15" (EVALUATE) CONDITION CHECK OK.  REMOVED DAMAGED PART I.A.W. SRM 51-40-02-0G REV. 89. FABRICATED INTERCOSTAL I.A.W. EGAT WORK SHEET NO 40600 STEP 2.
